# SDR TWAA0016806

- Difficulty date: October 20, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FORMER REPAIR WAS CRACKED APPROX 2.5 INCH LONG, APPROX 3 INCHES UNDER RL 14, STA 980.  REWORKED WITH MO 72J15.  REMOVED CRACKED FORMER RT SIDE AT STA 908 AND INSTALLED NEW FORMER PER MO 72J14 AND DRAWING JO60119.
